zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solving fuzzy fractional differential equations by fuzzy Laplace transforms. (English) Zbl 1245.35146
Summary: This paper deals with the solutions of fuzzy fractional differential equations (FFDEs) under Riemann-Liouville H-differentiability by fuzzy Laplace transforms. In order to solve FFDEs, it is necessary to know the fuzzy Laplace transform of the Riemann-Liouville H-derivative of $f, (^{RL}D_{\alpha^+}^{\beta}f)(x)$. The virtue of $\bold {L}[(^{RL}D_{\alpha^+}^{\beta}f)(x)]$ is that can be written in terms of $\bold {L}[f(x)]$. Moreover, some illustrative examples are solved to show the efficiency and utility of Laplace transforms method.

35R13Fuzzy partial differential equations
35R11Fractional partial differential equations
44A10Laplace transform
Full Text: DOI
[1] Abbasbandy, S.; Shirzadi, A.: Homotopy analysis method for multiple solutions of the fractional Sturm -- Liouville problems, Numer algor 54, 521-532 (2010) · Zbl 1197.65096 · doi:10.1007/s11075-009-9351-7
[2] Allahviranloo, T.; Abbasbandy, S.; Salahshour, S.; Hakimzadeh, A.: A new method for solving fuzzy linear differential equations, Computing 92, 181-197 (2011) · Zbl 1238.34005
[3] Allahviranloo, T.; Salahshour, S.: A new approach for solving first order fuzzy differential equations, Commun comput inform sci 81, 522-531 (2010) · Zbl 1206.34008 · doi:10.1007/978-3-642-14058-7_54
[4] Allahviranloo, T.; Salahshour, S.: Euler method for solving hybrid fuzzy differential equation, Soft comput 15, 1247-1253 (2011) · Zbl 1242.65127
[5] Allahviranloo, T.; Ahmadi, M. B.: Fuzzy Laplace transforms, Soft comput 14, 235-243 (2010) · Zbl 1187.44001 · doi:10.1007/s00500-008-0397-6
[6] Allahviranloo T, Salahshour S, Abbasbandy S. Explicit solutions of fractional differential equations with uncertainty. Soft Comput. doi:10.1007/s00500-011-0743-y. · Zbl 1259.34009
[7] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[8] Arara, A.; Benchohra, M.; Hamidi, N.; Nieto, J. J.: Fractional order differential equations on an unbounded domain, Nonlinear anal 72, 580-586 (2010) · Zbl 1179.26015 · doi:10.1016/j.na.2009.06.106
[9] Arshad, S.; Lupulescu, V.: On the fractional differential equations with uncertainty, Nonlinear anal 74, 3685-3693 (2011) · Zbl 1219.34004 · doi:10.1016/j.na.2011.02.048
[10] Babenko YI. Heat and Mass Transfer, Chemia, Leningrad; 1986.
[11] Bagley, R. L.: On the fractional order initial value problem and its engineering applications, Fractional calculus and its applications, 12-20 (1990) · Zbl 0751.73023
[12] Bede, B.; Gal, S. G.: Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations, Fuzzy sets syst 151, 581-599 (2005) · Zbl 1061.26024 · doi:10.1016/j.fss.2004.08.001
[13] Bede, B.; Rudas, I. J.; Bencsik, A. L.: First order linear fuzzy differential equations under generalized differentiability, Inform sci 177, 1648-1662 (2007) · Zbl 1119.34003 · doi:10.1016/j.ins.2006.08.021
[14] Beyer, H.; Kempfle, S.: Definition of physically consistent damping laws with fractional derivatives, Zamm 75, 623-635 (1995) · Zbl 0865.70014 · doi:10.1002/zamm.19950750820
[15] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J math anal appl 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[16] Friedman, M.; Ma, M.; Kandel, A.: Numerical solution of fuzzy differential and integral equations, Fuzzy sets syst 106, 35-48 (1999) · Zbl 0931.65076 · doi:10.1016/S0165-0114(98)00355-8
[17] Khastan A, Nieto JJ. Rosana Rodriguez-Lopez, Variation of constant formula for first order fuzzy differential equations. Fuzzy Sets Syst; in press, doi:10.1016/j.fss.2011.02.020.
[18] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[19] Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009) · Zbl 1188.37002
[20] Lakshmikantham, V.; Mohapatra, R. N.: Theory of fuzzy differential equations and applications, (2003) · Zbl 1072.34001
[21] Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[22] Ma, M.; Friedman, M.; Kandel, A.: Numerical solution of fuzzy differential equations, Fuzzy sets syst 105, 133-138 (1999) · Zbl 0939.65086 · doi:10.1016/S0165-0114(97)00233-9
[23] Nieto, J. J.; Rodroguez-Lopez, R.; Franco, D.: Linear first-order fuzzy differential equations, Int J uncertainty fuzziness knowledge-based syst 14, 687-709 (2006) · Zbl 1116.34005 · doi:10.1142/S0218488506004278
[24] Nieto, J. J.: Maximum principles for fractional differential equations derived from Mittag -- Leffler functions, Appl math lett 23, 1248-1251 (2010) · Zbl 1202.34019 · doi:10.1016/j.aml.2010.06.007
[25] Perfilieva, I.: Fuzzy transforms: theory and applications, Fuzzy sets syst 157, 993-1023 (2006) · Zbl 1092.41022 · doi:10.1016/j.fss.2005.11.012
[26] Perfilieva I, De Meyer H, De Baets B, Cauchy problem with fuzzy initial condition and its approximate solution with the help of fuzzy transform, WCCI 2008. In: Proceedings 978-1-4244-1819-0- Hong Kong IEEE Computational Intelligence Society; 2008, p. 2285 -- 2290.
[27] Podlubny, I.: Fractional differential equation, (1999) · Zbl 0924.34008
[28] Puri, M. L.; Ralescu, D.: Fuzzy random variables, J math anal appl 114, 409-422 (1986) · Zbl 0592.60004 · doi:10.1016/0022-247X(86)90093-4
[29] Salahshour, S.; Haghi, E.: Solving fuzzy heat equation by fuzzy Laplace transforms, Commun comput inform sci 81, 512-521 (2010) · Zbl 1201.35182 · doi:10.1007/978-3-642-14058-7_53
[30] Stefanini, L.: A generalization of hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy sets syst 161 (2010) · Zbl 1188.26019 · doi:10.1016/j.fss.2009.06.009
[31] Stefanini, L.; Bede, B.: Generalized hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear anal: TMA 71, 1311-1328 (2009) · Zbl 1188.28002 · doi:10.1016/j.na.2008.12.005
[32] Wu, H. C.: The improper fuzzy Riemann integral and its numerical integration, Inform sci 111, 109-137 (1999) · Zbl 0934.26014 · doi:10.1016/S0020-0255(98)00016-4
[33] Xu, J.; Liao, Z.; Hu, Z.: A class of linear differential dynamical systems with fuzzy initial condition, Fuzzy sets syst 158, 2339-2358 (2007) · Zbl 1128.37015 · doi:10.1016/j.fss.2007.04.016
[34] Xu, J.; Liao, Z.; Nieto, J. J.: A class of linear differential dynamical systems with fuzzy matrices, J math anal appl 368, 54-68 (2010) · Zbl 1193.37025 · doi:10.1016/j.jmaa.2009.12.053
[35] Zhu, Y.: Stability analysis of fuzzy linear differential equations, Fuzzy optim decision making 9, 169-186 (2010) · Zbl 1203.34002 · doi:10.1007/s10700-010-9080-3
[36] Zimmermann, H. J.: Fuzzy set theory and its applications, (1991) · Zbl 0719.04002